MAUDE Adverse Event Report: ST PAUL DELTEC; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION

ST PAUL DELTEC; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION
Model Number 21-4083-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the position of the capsule after the fluid replacement was swollen.After the catheter was removed, leakage was found by angiography, the doctor replaced the ports.
 
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could not be duplicated.The device passed all functional tests.Dhr review was done, no issues related to the original complaint were found.

Brand Name
DELTEC
Common Device Name
SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12407492
Report Number3012307300-2021-09045
Device Sequence Number14498438
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public10610586023613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-4083-24
Device Catalogue Number21-4083-24
Device Lot Number4073104
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown